Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/41719
Title: Adding a parameter to the exponential and Weibull distributions with applications
Authors: Gómez-Déniz, E. 
UNESCO Clasification: 1206 Análisis numérico
1209 Estadística
Keywords: Bayesian
Conjugate
Exponential and Weibull distributions
Natural exponential family
Issue Date: 2018
Journal: Mathematics and Computers in Simulation 
Abstract: A generalization of the exponential distribution is studied. This new distribution is the natural conjugate prior for the continuous Lindley distribution. Since this distribution belongs to the natural exponential family of distributions, it has sufficient fixeddimension statistics for varying sample sizes, and a conjugate prior distribution exists. The result obtained is a generalization of the exponential distribution which is applied in credibility theory and in other settings. The properties of this distribution and a generalization of the two-parameter Weibull distribution obtained from it are also presented.
URI: http://hdl.handle.net/10553/41719
ISSN: 0378-4754
DOI: 10.1016/j.matcom.2017.07.004
Source: Mathematics and Computers in Simulation[ISSN 0378-4754],v. 144, p. 108-119
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

3
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

3
checked on Dec 4, 2022

Page view(s)

15
checked on Sep 3, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.